# SDR QXEA0200457

- Difficulty date: March 12, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 1,070 hours, 1,260 cycles
- Propeller: Rotol CR4086123F17
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GEG - AUTO FEATHER FAILED TO ARM ON TAKEOFF.  RETURNED TO GATE, PERFORMED AUTO FEATHER TEST.  SYSTEM TEST NORMAL.  NO DISCREPANCIES NOTED.  NO FAULT FOUND IN CDS SYSTEM INTERROGATION.  NO PART REPLACED AIRCRAFT RETURNED TO SERVICE.
